# SDR SWIA2021091060823

- Difficulty date: July 23, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SILL FWD OF FS310 IS CORRODED.     (C-CHECK RO 9/8/2021)    COMPLIED WITH ALL THE STEPS OF REO 670-53-21-2110 REV -- DATED 2021-08-28, INSTALLED -1 WEB SPLICE, -2 FILLER ANGLE, -3 AND -4 FILLER ON R/H FLOOR SILL REPAIR BETWEEN FS295.00 AND FS310.00. TASK CARD 51-900-1002-SKY COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS.
